# SDR SWAA2012030902021

- Difficulty date: February 15, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 64,102 hours, 54,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6563461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CRACKED ON SUPPORT ANGLE AT WS 537.806.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
